# SDR DL72S953640

- Difficulty date: August 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N499DA
- Make and model: Boeing 727232
- Aircraft serial: 21143
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Blkhd Bolts
- Condition: Worn
- Location: Bs 720
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV, FOUND MOUNT BOLTS WORN FWD CARGO BULKHEAD AT FS 720D VERTICAL SUPPORT BEAMS ATTACH POINT AT STR 26L AND 26R.  REPAIRED PER SRM 53-10-9 FIG 9.
